Please use this identifier to cite or link to this item: http://hdl.handle.net/10553/53041
Title: An alternative solution to the problem of overcharges in the Bonus-Malus systems
Authors: Perez-Sanchez, JM
Gomez-Deniz, E
Vazquez-Polo, FJ 
Issue Date: 2003
Publisher: 0167-6687
Journal: Insurance: Mathematics and Economics 
URI: http://hdl.handle.net/10553/53041
ISSN: 0167-6687
Source: Insurance Mathematics & Economics[ISSN 0167-6687],v. 32 (1), p. 161-161
Appears in Collections:Artículos
Show full item record

Page view(s)

12
checked on Aug 27, 2022

Google ScholarTM

Check


Share



Export metadata



Items in accedaCRIS are protected by copyright, with all rights reserved, unless otherwise indicated.